# SDR EIAA2010056

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 109,345 hours, 25,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BEAM AT BS 340 LBL 22 WL 190 HAS CORROSION AND EXISTING CUT ABOUT 75 PERCENT THRU VERTICAL FLANGE.  REMOVED AND REPLACED BEAM AT BS 340 LBL 22 WL 190 PER B747 SRM 51-30-02 PG 8 - 9.
